# SDR SWAA2025092316805

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 78,098 hours, 46,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FIRST OFFICER SIDE ESCAPE SLIDE UNTUCKED.   RETUCKED AFT FOS DOOR EMERGENCY ESCAPE SLIDE PER AMM 25-66-01.
